A priori estimates and existence for elliptic equations with gradient dependent terms
By N. Grenon, François Murat, Alessio Porretta. 2014
53 citations recorded by the source corpus.
View Paper: https://www.semanticscholar.org/paper/d6e0ee3e8fe7d75d7bcb8cbb560a04a5e21bdfbf
Citations in the corpus
- Good-$$\lambda $$λ and Muckenhoupt–Wheeden type bounds in quasilinear measure datum problems, with applications (2018, unknown): “to [4,6,9–11,15,17,21,24,28,29,43,48] and to [7,22,23,25,30,31,34,35,56] for various contributions.”